Click on image to enlarge
Price: £5.29 (incl
With Nurofen Sinus Pressure and Headache Relief there's nothing stronger for sinus pain and congestion.
Nurofen Sinus Pressure and Headache Relief tablets contain ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined with a powerful decongestant (30mg Pseudoephedrine) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, hence providing relief from sinus pain and blocked nose. Relief for up to 8 hours*.
Relieve the pressure. Relieve the pain.
*Refers to ibuprofen.
Two active ingredients provide relief from:
- Blocked nose and sinuses.
- Aches and pains.
- Sore throat.
For oral administration and short term use only, please consult a doctor if symptoms persist, worsen or if the product is required for more than 10 days
Adults and children from 12 years:
Take 1-2 tablets with water, up to 3 times per day leaving at least 4 hours between doses (maximum 6 tablets in 24 hours).
Do not give Nurofen Sinus Pressure and Headache Relief to children under 12 years.
Keep out of sight and reach of children.
Read the enclosed leaflet before use.
Do not take if you:
Have (or have ever had two or more episodes of) a stomach ulcer, perforation or bleeding.
You are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
You are taking other NSAID painkillers or aspirin with a daily does above 75mg.
Speak to your pharmacist or doctor if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Are a smoker.
Each tablet contains the active ingredients ibuprofen 200mg and Psuedoephedrine Hydrochloride 30mg.
Also contains: Calcium Phosphate, Microcrydtalline Cellulose, Polyvinyl Pyrrolidone, Sodium Carboxymethyl Cellulose, Magnesium Stearate. Hydroxypropylmethyl Cellulose, Talc, Titanium Dioxide, Quinoline Yellow and Sunset Yellow (contain Aluminium and E110), black printing ink (contains shellac, Iron Oxide Black (E172) and propylene glycol).
| Product code: 3978723
Price: £5.29 (incl